MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of rheumatology · 2000

Catastrophic exacerbation of antiphospholipid syndrome after lung adenocarcinoma biopsy.

Yamamoto T, Ito M, Nagata S, Suzuki H, Togawa A, Nagase M, Hishida A

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a 60-year-old man with nephrotic syndrome due to a glomerular thrombotic microangiopathy caused by the antiphospholipid syndrome (APS) associated with a lung adenocarcinoma. Although no significant aggravation of APS was noted following renal biopsy, catastrophic exacerbation of APS occurred 3 days after a lung adenocarcinoma biopsy while warfarin and prednisolone were being administered. The patient died of multiple organ failure 37 days after the lung adenocarcinoma biopsy. This case emphasizes the need for great caution for catastrophic exacerbation of malignancy associated APS following biopsy of the underlying malignancy.

Для цитирования: Yamamoto T, Ito M, Nagata S, Suzuki H, Togawa A, Nagase M, Hishida A. Catastrophic exacerbation of antiphospholipid syndrome after lung adenocarcinoma biopsy.. The Journal of rheumatology. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.